RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Malyutin Konstantin Gennadyevich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:1222
Abstract pages:2242
Full texts:620
References:262
Professor
Doctor of physico-mathematical sciences (1996)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 16.02.1955
Phone: +38(050)0625874; +7(919)2107019
Keywords: functions of a complex variable; entire functions; meromorphic functions; distribution of values; potential theory; analytic spaces; subharmonic functions; Fourier series.
UDC: 517.52, 517.522, 517.53, 517.57, 517.535, 517.535.4, 517.538.7, 517.574, 517.982, 517.986, 517.9
MSC: 30D15, 30D35, 30D55, 31C05, 31C10, 32C18, 42A16, 42A38

Subject:

The problem of multiple interpolation was formulated and solved in the class of functions of at most normal type for proximate order in the upper half-plane. A theory of sets of regular growth of functions that are analytic in the upper half-plane, relative to a given indicator was developed. A multiple interpolation problem was solved in the class of functions of completely regular growth in the closed upper half-plane which have a prescribed indicator and relative to a given proximal order, as well as in the class of functions analytic in the half-plane which have an indicator that does not exceed a prescribed one. A criterion in the term of Fourier coefficients of delta-subharmonic function was obtained that one is in the class of functions of given growth in the upper half-plane. A number of papers (with N. Sadyk) were devoted to the theory of delta-subharmonic functions of completely regular growth in the upper half-plane.

Biography

Graduated from Faculty of Mathematics and Mechanics of Kharkov State University in 1978 (department of theory of functions). Ph.D. thesis was defended in 1981. D.Sci. thesis was defended in 1996. A list of my works contains more than 60 titles.

   
Main publications:
  1. K. G. Malyutin, “Ryady Fure i $\delta$-subgarmonicheskie funktsii konechnogo $\gamma$-tipa v poluploskosti”, Matem. sb., 192:6 (2001), 51–70
  2. K. G. Malyutin, N. Sadyk, “Predstavlenie subgapmonicheskikh funktsii v poluploskosti 2007. – T. 198, №12. – C. 47–62.”, Matem. sb., 198:12 (2007), 47–62
  3. O. A. Bozhenko, K. G. Malyutin, “Zadacha kratnoi interpolyatsii v klasse analiticheskikh funktsii nulevogo poryadka v poluploskosti”, Ufimsk. matem. zhurn., 6:1 (2014), 18–29
  4. K. G. Malyutin, I.\I. Kozlova, N. Sadyk, “Kanonicheskie funktsii dopustimykh mer v poluploskosti”, Matem. zametki, 96:3 (2014), 418–431
  5. O. A. Bozhenko, A.,F. Grishin, K. G. Malyutin, “Interpolyatsionnaya zadacha v klasse tselykh funktsii nulevogo poryadka”, Izv. RAN. Ser. matem., 79:2 (2015), 21-44

http://www.mathnet.ru/eng/person8374
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203313

Publications in Math-Net.Ru
2018
1. K. G. Malyutin, “Interpolation Problems of A. F. Leontiev Type”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 153 (2018),  108–127  mathnet
2. K. G. Malyutin, A. L. Gusev, “The interpolation problem in the spaces of analytical functions of finite order in the half-plane”, Probl. Anal. Issues Anal., 7(25):special issue (2018),  113–123  mathnet  isi
2015
3. O. A. Bozhenko, A. F. Grishin, K. G. Malyutin, “An interpolation problem in the class of entire functions of zero order”, Izv. RAN. Ser. Mat., 79:2 (2015),  21–44  mathnet  mathscinet  zmath  elib; Izv. Math., 79:2 (2015), 233–256  isi  scopus
2014
4. K. G. Malyutin, I. I. Kozlova, N. Sadik, “Canonical Functions of Admissible Measures in the Half-Plane”, Mat. Zametki, 96:3 (2014),  418–431  mathnet  mathscinet  zmath  elib; Math. Notes, 96:3 (2014), 391–402  isi  elib  scopus
5. O. A. Bozhenko, K. G. Malyutin, “Problem of multiple interpolation in class of analytical functions of zero order in half-plane”, Ufimsk. Mat. Zh., 6:1 (2014),  18–29  mathnet  elib; Ufa Math. J., 6:1 (2014), 18–28  scopus
2011
6. K. G. Malyutin, N. Sadik, “The indicator of a delta-subharmonic function in a half-plane”, Ufimsk. Mat. Zh., 3:4 (2011),  86–94  mathnet  zmath
2007
7. K. G. Malyutin, N. Sadik, “Representation of subharmonic functions in a half-plane”, Mat. Sb., 198:12 (2007),  47–62  mathnet  mathscinet  zmath  elib; Sb. Math., 198:12 (2007), 1747–1761  isi  scopus
2002
8. K. G. Malyutin, N. Sadik, “Extremal problems in the class of delta-subharmonic functions of finite order in a half-plane”, Sibirsk. Mat. Zh., 43:5 (2002),  1095–1101  mathnet  mathscinet  zmath; Siberian Math. J., 43:5 (2002), 882–887  isi
2001
9. K. G. Malyutin, “Fourier series and $\delta$-subharmonic functions of finite $\gamma$-type in a half-plane”, Mat. Sb., 192:6 (2001),  51–70  mathnet  mathscinet  zmath; Sb. Math., 192:6 (2001), 843–861  isi  scopus
1995
10. K. G. Malyutin, “Sets of regular growth of functions in a half-plane. II”, Izv. RAN. Ser. Mat., 59:5 (1995),  103–126  mathnet  mathscinet  zmath; Izv. Math., 59:5 (1995), 983–1006  isi
11. K. G. Malyutin, “Sets of regular growth of functions in the half-plane. I”, Izv. RAN. Ser. Mat., 59:4 (1995),  125–154  mathnet  mathscinet  zmath; Izv. Math., 59:4 (1995), 785–814  isi
1993
12. K. G. Malyutin, “The problem of multiple interpolation in the half-plane in the class of analytic functions of finite order and normal type”, Mat. Sb., 184:2 (1993),  129–144  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 78:1 (1994), 253–266  isi
1992
13. K. G. Malyutin, “Multiple interpolation in a half-plane in a class of analytic functions of finite order and normal type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 11,  76–78  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:11 (1992), 74–76
1984
14. K. G. Malyutin, “On аа interpolation problem in a class of entire functions of completely regular growth”, Zap. Nauchn. Sem. LOMI, 135 (1984),  96–107  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019